Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 34, NWS Houston/Galveston, TX

May 12, 2011Houston County, Trinity County, Walker County, Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 12, 2011, 2:16 PM CDT for Houston County, Trinity County, Walker County, Texas. It was in force for 3 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2011, 2:16 PM CDT (19:16 UTC)
Expired
May 12, 2011, 2:19 PM CDT
In force
3 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

Counties Houston County, TX, Trinity County, TX, Walker County, TX

The radar

The Shreveport radar (KSHV), 185 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 9:02 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 7.3 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 314 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
314 J/kg
Mixed-layer CIN
-238 J/kg
Mixed-layer LCL
921 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
361 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

908 
WUUS54 KHGX 121916
SVRHGX
TXC225-455-471-122015-
/O.NEW.KHGX.SV.W.0034.110512T1916Z-110512T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
216 PM CDT THU MAY 12 2011

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HOUSTON COUNTY IN SOUTHEAST TEXAS...
  TRINITY COUNTY IN SOUTHEAST TEXAS...
  NORTHERN WALKER COUNTY IN SOUTHEAST TEXAS...

* UNTIL 315 PM CDT

* AT 214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM 12 MILES EAST OF CROCKETT TO 22 MILES WEST OF
  GROVETON...OR ALONG A LINE EXTENDING FROM 12 MILES EAST OF CROCKETT
  TO 16 MILES SOUTHEAST OF AUSTONIO...AND MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IN THE SEVERE THUNDERSTORM WARNING INCLUDE BUT ARE NOT
  LIMITED TO APPLE SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE
BUILDINGS. TAKE COVER NOW!

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 3 PM CDT FOR THE 
WARNED AREA.

&&

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 3152 9509 3148 9510 3145 9501 3140 9495
      3135 9495 3132 9489 3126 9488 3123 9485
      3098 9507 3094 9543 3094 9564 3101 9567
      3105 9562 3109 9567 3153 9534
TIME...MOT...LOC 1916Z 224DEG 13KT 3129 9525 3100 9549

$$
1 follow-up statement
085 
WWUS54 KHGX 121919
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
219 PM CDT THU MAY 12 2011

TXC225-455-471-121929-
/O.CAN.KHGX.SV.W.0034.000000T0000Z-110512T2015Z/
HOUSTON TX-TRINITY TX-WALKER TX-
219 PM CDT THU MAY 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR WALKER...TRINITY AND HOUSTON
COUNTIES IS CANCELLED...

STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE
BUILDINGS. TAKE COVER NOW!

LAT...LON 3152 9509 3148 9510 3145 9501 3140 9495
      3135 9495 3132 9489 3126 9488 3123 9485
      3098 9507 3094 9543 3094 9564 3101 9567
      3105 9562 3109 9567 3153 9534
TIME...MOT...LOC 1919Z 224DEG 13KT 3130 9524 3101 9548

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 12:03 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, May 12, 12:03 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1203 PM CDT THU MAY 12 2011

.DISCUSSION...
SEE AVIATION DISCUSSION BELOW.

&&

.AVIATION...
A LINE OF STRONG TO SEVERE STORMS STEADILY MOVING EAST THIS
AFTERNOON. TIMING OF THIS LINE BRINGS INTO THE WESTERN EDGE OF THE
TRACON BY 1830Z AND IAH AROUND 1930Z. GFS BUFR SOUNDINGS STILL
SHOW SOME CAPPING BUT FEEL FORCING WILL BE SUFFICIENT TO OVERCOME.
RADAR IS SHOWING SOME 40 KT VELOCITIES SO ADDED WIND GUSTS AND
WILL TEMPO FOR THIS AFTERNOON FOR WINDS/VSBY. NAM AND GFS DIFFER
DRAMATICALLY ON FRIDAY AS THE NAM BRINGS AN MCS SOUTHWARD AND THE
GFS DEVELOPS A WEAK LINE OF SHOWERS ON THE FRONT. FEEL IFR CIGS/FOG
WILL DEVELOP OVERNIGHT WITH WET GROUND...LIGHT WINDS AND PARTIAL
CLEARING. 43

&&

.PREV DISCUSSION... /ISSUED 1024 AM CDT THU MAY 12 2011/

UPDATE...
A NEARLY 200 MILE N-S LINE OF CONVECTION APPROACHING AND PASSING
THE I-35 CORRIDOR THIS MORNING...WITH SCATTERED CELLS AHEAD OF IT
AFFECTING OUR NORTHWESTERN ZONES. THIS SOUTH CENTRAL TEXAS MCS
WILL TRACK EASTWARD AND SHOULD REACH OUR WESTERN FRINGES AROUND
NOON... WITH CELLULAR FILL-IN AHEAD OF IT INTO THE EVENING HOURS.
THE UPPER LEVELS ARE STILL CONDUCIVE TO MUCH OF THE AREA RECEIVING
RAIN...WITH ISOLATED THUNDER WITH A LOCAL SEVERE THREAT. 12/12Z
ANALYSIS STILL DEPICTS A SPLITTING 25H JET OVER EAST TEXAS...WITH
A LFQ RESIDING OVER MATAGORDA BAY. DOWNSTREAM ENVIRONMENT HAS THE
DEEPEST MOISTURE CENTERED AROUND CRP (1.8 INCH PWAT) WITH STEEP
MID-LEVEL LAPSE RATES ABOVE WEAK 7H CAPPING. AS CONVECTIVE TEMPERATURES
IN THE LOWER-MIDDLE 80S ARE MET...AREA CAN EXPECT JUST SCATTERED
CONVECTION TO BEGIN TO RIDE UP FROM THE WSW. STRONGEST STORMS HAVE
THE POTENTIAL TO BECOME SEVERE WITH LARGE HAIL BEING THE MAIN THREAT.
THE WINDOW OF BEST OPPORTUNITY WILL BE FROM MID-LATE AFTERNOON
INTO THE LATE EVENING...OR GENERALLY WHEN THE UPPER TROUGH AXIS
SWINGS INTO NORTH CENTRAL TEXAS. 31

CLIMATE...
DUE TO ACTIVE WEATHER...TODAY'S DROUGHT STATEMENT WILL BE ISSUED
TOMORROW. 43

PREV DISCUSSION... /ISSUED 913 AM CDT THU MAY 12 2011/

UPDATE...
A NEW ZFPHGX PRODUCT OUT TO COMMUNICATE THE SEVERE THUNDERSTORM
WATCH THAT IS IN EFFECT THROUGH 20Z. 31

PREV DISCUSSION... /ISSUED 643 AM CDT THU MAY 12 2011/

AVIATION...
THE SHOWERS AND THUNDERSTORMS THAT AFFECTED THE AREA OVERNIGHT
HAVE WEAKENED AND MOVED EAST OF THE TERMINALS. WIDESPREAD MVFR
CIGS WITH POCKETS OF IFR CONDITIONS BEING REPORTED ACROSS ALL OF
SOUTHEAST TEXAS THIS MORNING AND THIS SHOULD CONTINUE INTO THE MID
MORNING HOURS BEFORE CONDITIONS IMPROVE TO AT LEAST MVFR AREAWIDE.
CONVECTION WILL LIKELY REDEVELOP ACROSS THE AREA BY MIDDAY AS AN
UPPER LEVEL DISTURBANCE APPROACHES FROM THE WEST. GREATEST
COVERAGE LIKELY ACROSS AREAS FROM IAH/HOU NORTHWARD THROUGH THE
AFTERNOON HOURS. THUNDERSTORMS SHOULD COME TO AN END BY LATE THIS
EVENING WITH CIGS LOWERING TO IFR LEVELS. 38

PREV DISCUSSION... /ISSUED 401 AM CDT THU MAY 12 2011/

DISCUSSION...
AS ONE SYSTEM MOVES OUT TO THE EAST THIS MORNING...WATCH BOXES OUT
TO THE WEST HERALDING THE POSSIBILITY OF MORE ACTIVITY HEADING FOR
US LATER TODAY. SHORT TERM GUIDANCE (WHILE THEY DID INITIALIZE OK)
NOT HANDLING THE PCPN THIS MORNING ALL THAT WELL. SO NOT FEELING A
LOT OF CONFIDENCE WITH THEIR TAKE ON THINGS FOR THE AFTN. BUT THAT
BEING SAID...THE WEAKENED CAP/ABUNDANT MOISTURE AND LIKELIHOOD FOR
A RATHER UNSTABLE AIRMASS (WITH DAYTIME HEATING AS PER OF THE MESO
HIGH IN THE WAKE OF THIS OVERNIGHT ACTIVITY) TO SET THE STAGE THIS
AFTN FOR A DECENT CHANCE OF WIDESPREAD CONVECTION. AGAIN TIMING TO
BE THE MAIN ISSUE TODAY WITH THE NEXT SHORTWAVE. BUT SHOULD ALL OF
THIS COME TOGETHER THIS AFTN...THE SLIGHT RISK FOR SEVERE WX COULD
VERIFY NICELY. CHC POPS TO REMAIN IN FOR TONIGHT/EARLY FRI MORNING
WITH THE PASSAGE OF THE ASSOCIATED COLD FRONT.

COOLER/DRIER CONDITIONS BY FRI NIGHT AS THE COLD FRONT MOVES ESEWD
STEADILY WITH TIME. HIGH AMPLITUDE UPPER LEVEL RIDGE COMBINED WITH
STRONG SFC HIGH SHOULD GIVE US A SPELL OF SPRING LIKE TEMPS DURING
THE WEEKEND AND INTO THE EARLY PART OF NEXT WEEK. 41

MARINE...
SEAS CONTINUE TO DECREASE ACROSS THE COASTAL WATERS AS ONSHORE FLOW
BEGINS TO WEAKEN. WILL ALLOW SCEC TO EXPIRE AT DAYBREAK THIS MORNING
FOR THE OFFSHORE WATERS. A COLD FRONT WILL PUSH OFF THE COAST ON
FRIDAY BRINGING MODERATE OFFSHORE WINDS IN ITS WAKE. CAUTION FLAGS
WILL LIKELY BE NEEDED ON SATURDAY DUE TO THE STRONGER OFFSHORE FLOW.
ONSHORE WINDS WILL RETURN BY THE MIDDLE OF NEXT WEEK. 38

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      68  84  55  80  54 /  50  20   0   0   0
HOUSTON (IAH)              71  89  61  81  56 /  50  30  10   0   0
GALVESTON (GLS)            74  85  66  80  63 /  40  30  10   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 2 PM CDT THIS
     AFTERNOON FOR THE FOLLOWING ZONES: MATAGORDA BAY...WATERS
     FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60
     NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
     20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM.

&&

DISCUSSION...31
AVIATION/MARINE...43
Hazardous weather outlook, May 12, 7:05 AM CDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
705 AM CDT THU MAY 12 2011

TXZ163-164-176>179-195>200-210>214-226-227-235>238-131215-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
705 AM CDT THU MAY 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS SOUTHEAST TEXAS
TODAY WITH THE APPROACH AND PASSAGE OF A STRONG UPPER LEVEL
DISTURBANCE AND ITS ASSOCIATED COLD FRONT. ABUNDANT LOW LEVEL
MOISTURE COMBINED WITH FAVORABLE UPPER LEVEL JET DYNAMICS AND A
WEAKENING CAP WILL HELP PRODUCE SCATTERED TO NUMEROUS STORMS BY
THIS AFTERNOON. SOME OF THESE STORMS COULD BECOME SEVERE WITH THE
MAIN THREATS BEING HAIL AND DAMAGING WINDS. RAIN CHANCE ARE
EXPECTED TO PERSIST INTO TONIGHT WITH THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY OR TONIGHT.

In the hours before

Local storm report, May 12, 11:31 AM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1131 AM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     HAIL             COLLEGE STATION         30.60N 96.31W
05/12/2011  M0.88 INCH       BRAZOS             TX   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED AT 911 WILLOW POND IN
            SOUTHWESTERN COLLEGE STATION.

&&

PL
Special weather statement, May 12, 11:53 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1153 AM CDT THU MAY 12 2011

TXZ176-177-196-198-121730-
BRAZOS-GRIMES-MADISON-WALKER-
1153 AM CDT THU MAY 12 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 1151 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 22 MILES SOUTHWEST OF MADISONVILLE...MOVING
NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...IOLA...BEDIAS...AND
MADISONVILLE.

GUSTY WINDS MAY CAUSE SMALL TREE BRANCHES TO BE BROKEN...AND
UNSECURED OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE
OR NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 3 PM CDT FOR THE
WARNED AREA.

LAT...LON 3105 9596 3083 9571 3059 9616 3071 9630
TIME...MOT...LOC 1652Z 225DEG 19KT 3072 9616
Local storm report, May 12, 12:27 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1227 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     FUNNEL CLOUD     BRENHAM                 30.16N 96.40W
05/12/2011                   WASHINGTON         TX   TRAINED SPOTTER

            REPORTS OF FUNNEL CLOUDS IN AND AROUND BRENHAM.

1225 PM     TSTM WND GST     BRENHAM                 30.16N 96.40W
05/12/2011  E70 MPH          WASHINGTON         TX   TRAINED SPOTTER

&&

BLOOD
Special weather statement, May 12, 12:44 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1244 PM CDT THU MAY 12 2011

TXZ226-235-121845-
JACKSON-WHARTON-
1244 PM CDT THU MAY 12 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 1240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTHWEST
OF EDNA TO 23 MILES WEST OF EDNA...MOVING EAST AT 35 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER...WINDS GREATER THAN 40 MPH...
AND BRIEF MODERATE DOWNPOURS ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE...MORALES...LOUISE...LAKE TEXANA DAM...CORDELE...EL CAMPO...
AND EDNA.

GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THESE STORMS HAVE PASSED.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 3 PM CDT FOR THE
WARNED AREA.

LAT...LON 2909 9690 2925 9669 2924 9665 2926 9662
      2930 9597 2886 9640 2888 9674 2894 9681
      2902 9684 2906 9693
TIME...MOT...LOC 1743Z 270DEG 32KT 2917 9680 2898 9700
Local storm report, May 12, 1:16 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
116 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND DMG     BRYAN                   30.67N 96.37W
05/12/2011                   BRAZOS             TX   LAW ENFORCEMENT

            POWER LINES DOWN IN THE CITY OF BRYAN.

&&

PL
Local storm report, May 12, 2:01 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
201 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     COLUMBUS                29.70N 96.55W
05/12/2011                   COLORADO           TX   LAW ENFORCEMENT

            TREES DOWN

&&

LW

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 9:22 PM CDTSpecial Weather StatementHGXRobertson38 min
May 11, 9:31 PM CDTSpecial Weather StatementHGXTrinity59 min
May 11, 9:50 PM CDTSevere Thunderstorm WarningHGXBrazos, Madison25 min
May 11, 10:39 PM CDTSpecial Weather StatementHGXHouston66 min
May 12, 5:48 AM CDTSpecial Weather StatementHGXPolk42 min
May 12, 8:25 AM CDTSmall Craft AdvisoryHGX2 hr
May 12, 9:17 AM CDTSevere Thunderstorm WarningHGXBurleson43 min
May 12, 10:11 AM CDTSpecial Weather StatementHGXBurleson49 min
May 12, 11:17 AM CDTSevere Thunderstorm WarningHGXBrazos, Burleson43 min
May 12, 11:46 AM CDTSevere Thunderstorm WarningHGXAustin, Burleson, Washington44 min
May 12, 11:53 AM CDTSpecial Weather StatementHGXMadison37 min
May 12, 11:56 AM CDTSevere Thunderstorm WarningHGXColorado49 min
May 12, 12:29 PM CDTAreal Flood AdvisoryHGXBrazos, Burleson, Grimes, Washington52 min
May 12, 12:30 PM CDTSevere Thunderstorm WarningHGXAustin, Brazos, Burleson, Fort Bend, Grimes, Harris and 2 more45 min
May 12, 12:44 PM CDTSpecial Weather StatementHGXJackson, Wharton61 min
May 12, 12:48 PM CDTSevere Thunderstorm WarningHGXColorado, Fort Bend, Wharton42 min
May 12, 1:00 PM CDTSpecial Marine WarningHGX2 hr
May 12, 1:26 PM CDTSpecial Marine WarningHGX2 hr
May 12, 1:37 PM CDTSevere Thunderstorm WarningHGXAustin, Brazoria, Fort Bend, Harris, Matagorda, Waller and 1 more53 min
May 12, 2:01 PM CDTSpecial Marine WarningHGX119 min
May 12, 2:20 PM CDTSpecial Weather StatementHGXHouston, Trinity55 min
May 12, 2:47 PM CDTAreal Flood AdvisoryHGXHarris, Montgomery58 min
May 12, 3:12 PM CDTSpecial Marine WarningHGX2 hr
May 12, 3:52 PM CDTSpecial Marine WarningHGX113 min
May 12, 3:57 PM CDTSpecial Marine WarningHGX63 min
May 12, 5:03 PM CDTSpecial Marine WarningHGX42 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.